# SDR FDEA201301030009

- Difficulty date: January 3, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 47,244 hours, 15,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, FOUND RT EMERGENCY SLIDE LIGHT INOPERATIVE. R & R LAMP IAW AMM 33-51-06-2-1, OPS CHECKED GOOD,  ACFT OK TO  CONTINUE.
